# SDR QXEA9901013

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 2046002
- Condition: Inoperative
- Location: Nr 1
- Part time: 3,985 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - AFTER TAKEOFF, SMOKE DETECTOR IN LAVATORY SOUNDED.  FLIGHT ATTENDANT OBSERVED A LIGHT HAZE IN CABIN.  AFTER 4 MINUTES THE SMOKE DETECTOR STOPPED, HAZE DISAPPEARED.  AFTER LANDING, GROUND RUN AIRCRAFT AT POWER, CYCLED NR 1 PACK, NOTICED ACRID SMELL.  WITH NR 1 OFF, NO ACRID SMELL.  PLACED NR 1 PACK ON MEL.  AT BOI,  REMOVED AND REPLACED NR 1 PACK.  OPERATIONAL CHECK GOOD.
